| Model Number |
P4937BA |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual check main power cord and plug for abrasions or excessive wear.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in june 16, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
On 23-dec-2025, a other health care professional contacted technical service to report that 300 ws mrs controller (product code p4937ba, serial number (b)(6)), had power cord damaged with copper wire exposed.There was no patient/user injury, medical intervention, symptom, or adverse event reported.